Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Red,swollen,small blisters with clear pus on right cheek,sensitive and painful,right face and teeth hurts,anbesol and neosporin,no improvement

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
I have a "spot" on my right cheek about the size of a half dollar that is very red, swollen, developed small blisters that drain a clear pus. It is painful to the point that the entire right side of my face hurts including all of my upper right hand side teeth. They are extremely sensitive and painful, throbbing, constant not just with eating or drinking. Anbesol does not help any. I initially thought I was getting a pimple but this is definitely not the case. I have been putting neosporin on the spot and it has not cleared it up at all. My husband described it as something that looks like a busted fever blister but on my face instead of my lip/mouth.
I need to know what you think this might be and if I should go to a dr or if it's ok to wait. I am away from home and will not be able to contact my dr until Monday at the earliest.
Posted Sat, 28 Apr 2012 in Skin Hair and Nails
Answered by Dr. Ramesh M.Vachharajani 37 minutes later

Thanks for your query.

The spot on your right cheek which gives you throbbing pain,swelling and redness suggests that an abscess is formed .

Most probably it may have been caused by some insect bite or infected acne or boil. This may have transformed to an abscess.

This needs incision and pus is to be drained. Few days of dressing along with antibiotics (prescribed based on the culture sensitivity of the drained abscess) will give you relief.

Any antibiotic usage will not work without pus drainage. You may use anti inflammatory medicines to cut down your suffering. The procedure is very much needed.

Get to your doctor for all above procedures .

I hope I have answered your query. If there is anything more query, I am available to answer.

With regards..
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor